# SDR 2007UALA00699

- Difficulty date: March 7, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Aircraft time: 52,594 hours, 19,235 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Light
- Part number: 312N5503
- Condition: No Test
- Location: Nr 2 Bottle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTTLE 2 DISCHARGE LIGHT INOP, WON`T TEST.  RELACED LIGHT.
